# SDR CA001201019

- Difficulty date: November 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Robsin R44
- Aircraft time: 1,271 hours
- Engine: Lyc O540F1B5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Condition: Contaminated
- Location: Engine
- Part time: 1,615 hours
- Component: Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION, NON MAGNETIC MATERIAL WAS FOUND IN OIL FILTER.AN ACID TEST WAS CARRIED OUT ON THE MATERIAL FOUND IN OIL FILTER AND WAS FOUND TO BE SHINNY, NON ALUMIUM AND NON FERROUS. 2000-12-07 TC: EXPECT FOLLOW-UP FROM SUBMITTER WHEN IT BECOMES AVAILABLE.
